# SDR USAA2012062700001

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 37,291 hours, 10,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT TRACK LIGHTING IS LIFTED (TRIP THREAT) AT ROWS 11-12.  MAINTENANCE RE-SECURED EMERGENCY EXIT TRACK COVER.  OK FOR SERVICE.
